MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA; ACUTE DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 NIAGARA; ACUTE DIALYSIS CATHETER
Model Number N/A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported piece of plastic present in a lumen.The fragment was identified after aspiration on the arterial lumen.There was an issue with aspiration in first instance.When persisting a piece of plastic (the fragment) was aspirated in the syringe.It was discovered after placing the catheter in the vein.Upon preparation there was no apparent problem with the catheter.There was no clear impact on the patient, an x-ray was done to identify any other fragments, of which none was apparent.There was no clinical impact for the patient.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a foreign material presence was confirmed but the root cause could not be determined.One photograph was returned for evaluation.Inspection of the photograph found that a cylindrical material which was slightly bowed was present.The foreign material was sitting atop a surface with no other components of the reported catheter kit visible in the photo, making it difficult to assess how the foreign material related to the reported kit.The material had a white/translucent color and a smooth surface texture.The features of the material suggested that it was some type of plastic.Based on the available evidence, insufficient details were gathered to determine when and where the foreign material was introduced.This type of complaint will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.

Brand Name
NIAGARA
Common Device Name
ACUTE DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23424500
Report Number3006260740-2025-08191
Device Sequence Number21281740
Product Code MPB
UDI-Device Identifier00801741045578
UDI-Public(01)00801741045578(11)230404(17)260228(10)REHQ2760
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K030268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue Number5593200
Device Lot NumberREHQ2760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown